Approximation of holomorphic functions of infinitely many variables. II. (Q1977474): Difference between revisions

From MaRDI portal
RedirectionBot (talk | contribs)
Removed claims
Import recommendations run Q6534273
 
(5 intermediate revisions by 5 users not shown)
Property / DOI
 
Property / DOI: 10.5802/aif.1760 / rank
Normal rank
 
Property / author
 
Property / author: László Lempert / rank
 
Normal rank
Property / reviewed by
 
Property / reviewed by: Karl-Hermann Neeb / rank
 
Normal rank
Property / MaRDI profile type
 
Property / MaRDI profile type: Publication / rank
 
Normal rank
Property / OpenAlex ID
 
Property / OpenAlex ID: W2328752056 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q4125363 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q3943468 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q4257163 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q4039882 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Approximation de fonctions holomorphes d'un nombre infini de variables. (Approximation of holomorphic functions of infinitely many variables.) / rank
 
Normal rank
Property / cites work
 
Property / cites work: The Dolbeault complex in infinite dimensions II / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q3715654 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Counterexamples in holomorphic functions on nuclear Fréchet spaces / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q5664409 / rank
 
Normal rank
Property / cites work
 
Property / cites work: On the $\overline\partial$-equation in a Banach space / rank
 
Normal rank
Property / cites work
 
Property / cites work: Holomorphic Mappings on l 1 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q3920145 / rank
 
Normal rank
Property / DOI
 
Property / DOI: 10.5802/AIF.1760 / rank
 
Normal rank
Property / Recommended article
 
Property / Recommended article: The approximation property for spaces of holomorphic functions on infinite dimensional spaces. III / rank
 
Normal rank
Property / Recommended article: The approximation property for spaces of holomorphic functions on infinite dimensional spaces. III / qualifier
 
Similarity Score: 0.7763405
Amount0.7763405
Unit1
Property / Recommended article: The approximation property for spaces of holomorphic functions on infinite dimensional spaces. III / qualifier
 
Property / Recommended article
 
Property / Recommended article: The bounded approximation property for spaces of holomorphic mappings on infinite dimensional spaces / rank
 
Normal rank
Property / Recommended article: The bounded approximation property for spaces of holomorphic mappings on infinite dimensional spaces / qualifier
 
Similarity Score: 0.7547803
Amount0.7547803
Unit1
Property / Recommended article: The bounded approximation property for spaces of holomorphic mappings on infinite dimensional spaces / qualifier
 
Property / Recommended article
 
Property / Recommended article: \((LB^{\infty})\)-structure of spaces of germs of holomorphic functions / rank
 
Normal rank
Property / Recommended article: \((LB^{\infty})\)-structure of spaces of germs of holomorphic functions / qualifier
 
Similarity Score: 0.71596825
Amount0.71596825
Unit1
Property / Recommended article: \((LB^{\infty})\)-structure of spaces of germs of holomorphic functions / qualifier
 
Property / Recommended article
 
Property / Recommended article: Holomorphic Approximation in Fréchet Spaces with Basis / rank
 
Normal rank
Property / Recommended article: Holomorphic Approximation in Fréchet Spaces with Basis / qualifier
 
Similarity Score: 0.71427065
Amount0.71427065
Unit1
Property / Recommended article: Holomorphic Approximation in Fréchet Spaces with Basis / qualifier
 
Property / Recommended article
 
Property / Recommended article: Preduals of spaces of holomorphic functions and the approximation property / rank
 
Normal rank
Property / Recommended article: Preduals of spaces of holomorphic functions and the approximation property / qualifier
 
Similarity Score: 0.70477515
Amount0.70477515
Unit1
Property / Recommended article: Preduals of spaces of holomorphic functions and the approximation property / qualifier
 
Property / Recommended article
 
Property / Recommended article: Q3704434 / rank
 
Normal rank
Property / Recommended article: Q3704434 / qualifier
 
Similarity Score: 0.70344067
Amount0.70344067
Unit1
Property / Recommended article: Q3704434 / qualifier
 
Property / Recommended article
 
Property / Recommended article: Oka-Weil theorem and plurisubharmonic functions of uniform type / rank
 
Normal rank
Property / Recommended article: Oka-Weil theorem and plurisubharmonic functions of uniform type / qualifier
 
Similarity Score: 0.70338255
Amount0.70338255
Unit1
Property / Recommended article: Oka-Weil theorem and plurisubharmonic functions of uniform type / qualifier
 
Property / Recommended article
 
Property / Recommended article: The compact approximation property for spaces of holomorphic mappings on Fréchet spaces / rank
 
Normal rank
Property / Recommended article: The compact approximation property for spaces of holomorphic mappings on Fréchet spaces / qualifier
 
Similarity Score: 0.70134413
Amount0.70134413
Unit1
Property / Recommended article: The compact approximation property for spaces of holomorphic mappings on Fréchet spaces / qualifier
 
Property / Recommended article
 
Property / Recommended article: Weakly continuous holomorphic functions on pseudoconvex domains in Banach spaces / rank
 
Normal rank
Property / Recommended article: Weakly continuous holomorphic functions on pseudoconvex domains in Banach spaces / qualifier
 
Similarity Score: 0.69902545
Amount0.69902545
Unit1
Property / Recommended article: Weakly continuous holomorphic functions on pseudoconvex domains in Banach spaces / qualifier
 
Property / Recommended article
 
Property / Recommended article: On the property (LB\(^\infty\)) of spaces of germs of holomorphic functions and the properties (\(\tilde\Omega \bar\Omega\)) of the Hartogs domains in infinite dimension / rank
 
Normal rank
Property / Recommended article: On the property (LB\(^\infty\)) of spaces of germs of holomorphic functions and the properties (\(\tilde\Omega \bar\Omega\)) of the Hartogs domains in infinite dimension / qualifier
 
Similarity Score: 0.69743377
Amount0.69743377
Unit1
Property / Recommended article: On the property (LB\(^\infty\)) of spaces of germs of holomorphic functions and the properties (\(\tilde\Omega \bar\Omega\)) of the Hartogs domains in infinite dimension / qualifier
 

Latest revision as of 18:55, 27 January 2025

scientific article
Language Label Description Also known as
English
Approximation of holomorphic functions of infinitely many variables. II.
scientific article

    Statements

    Approximation of holomorphic functions of infinitely many variables. II. (English)
    0 references
    17 May 2000
    0 references
    Let \(X\) be a Banach space. An unconditional basis of \(X\) is a subset \((e_\gamma)_{\gamma \in \Gamma}\) with the property that any \(x \in X\) can be represented uniquely as \(x = \sum_{\gamma \in \Gamma} x(\gamma) e_\gamma\). Typical examples of spaces with an unconditional basis are \(\ell^p(\Gamma)\), \(1 \leq p < \infty\). The main result of the paper under review is a solution of the following approximation problem for a Banach space \(X\) with a countable unconditional basis or a space \(\ell^p(\Gamma)\), \(\Gamma\) arbitrary: Let \(V\) be a sequentially complete locally convex space and \(f : B(R) \to V\) a holomorphic function on the open ball \(B(R)\) of radius \(R\). Then for each \(r \in ]0,R[\), \(\epsilon > 0\) and each continuous seminorm \(\psi\) on \(V\), there exists a holomorphic function \(h : X \to V\) such that \(\psi(f - h) < \varepsilon\) on \(B(r)\). As a consequence of this result, it follows from results in [\textit{L. Lempert}, Invent. Math. 142, No. 3, 579-603 (2000)] that if \(V\) is a Fréchet space and \({\mathcal V}\) the sheaf of germs of \(V\)-valued holomorphic functions on an open pseudoconvex subset \(\Omega \subseteq X\), then \(H^q(\Omega, {\mathcal V}) = 0\) for \(q \geq 1\). [For part I see Ann. Inst. Fourier 49, No.~4, 1293-1304 (1999; Zbl 0944.46046)].
    0 references
    holomorphic functions
    0 references
    Banach space
    0 references
    pseudoconvex domain
    0 references
    approximation problem
    0 references
    unconditional basis
    0 references
    Fréchet space
    0 references
    sheaf of germs
    0 references
    0 references

    Identifiers

    0 references
    0 references
    0 references
    0 references
    0 references
    0 references